# SDR UPS97822530

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  D.  RIGHT WING L/E AT STA XFS 747, THE UPPER L/E RIB IS CRACKED AT AFT END.   FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SRM 57-2-0 FIG 2 SHT 2.
